CSN Login
Members Online: 10

You are here

EBRT and seed side effects 10 yrs later

Brooklyn Sal
Posts: 2
Joined: Jun 2010

2nd time in 10 yrs suffering from burning when urinating. affecting rectum and penis. last time took 2 yrs to go away. drs say it is radiation burn from external beam radiation and seed implementation for prostate cancer in june 2001. any suggestions for some relief.

newton60
Posts: 4
Joined: Jul 2010

Sal, I'm looking for some suggestions also. The lack of responses to your post is somewhat discouraging. I got seeds June 15th and life is different. Immediately had problems urinating, and still cath 3-4 times a day. About 3 weeks after procedure, the burning started. I can only get about 2-3 ounces every hour, and the burning takes my breath away and leaves me weak. I get through the day and run home to a hydrocodone and the bed. Have tried several brands of urinary pain relief tablets, but they don't touch the burning - just turn everything orange!

Maybe someone out there has been through this and has some suggestions.

Good luck.

Subscribe to Comments for "EBRT and seed side effects 10 yrs later"